MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous Implantable Cardioverter Defibrillator
Model Number A219
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Under-Sensing (1661)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) exhibited a delay in shock therapy due to functional undersensing.Early in the patient's ventricular arrythmia episode, there were large, polymorphic ventricular tachycardia (vt) and ventricular fibrillation (vf) amplitudes that slowed the device's ability to increase its sensitivity.Then, this s-icd sensed the vf and provided appropriate shock therapy.Technical services (ts) suspected therapy was delayed by two to three seconds.Ts discussed a vector change would not resolve this issue.Also, the patient reported syncope during this episode.This s-icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Subcutaneous Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50946690
Report Number2124215-2026-51959
Device Sequence Number15859147
Product Code LWS
UDI-Device Identifier00802526584404
UDI-Public(01)00802526584404(17)260415
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2026
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number308522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale